Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Errata to ``Summability $ C$ of series of surface spherical harmonics''


Author: Aaron Siegel
Journal: Trans. Amer. Math. Soc. 108 (1963), 547-548
MSC: Primary 40.32
Original Article: Trans. Amer. Math. Soc. 104 (1962), 284-307.
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 40.32

Retrieve articles in all journals with MSC: 40.32


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-63-99971-9
Article copyright: © Copyright 1963 American Mathematical Society